Decidability of bisimilarity for one-counter processes

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor:

Show full item record

Title: Decidability of bisimilarity for one-counter processes
Author: Jančar, Petr
Date issue: 2000
Citation: Information and computation. 2000, vol. 158, issue 1, p. 1-17 .
ISSN: 0890-5401
DOI: 10.1006/inco.1999.2813
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

  • Publikační činnost VŠB-TUO / Publications of VŠB-TUO [1954]
    Kolekce obsahuje bibliografické záznamy publikační činnosti (článků) akademických pracovníků VŠB-TUO v časopisech (a v Lecture Notes in Computer Science) registrovaných ve Web of Science od roku 1990 po současnost.

Show full item record

Search DSpace

Advanced Search



My Account